# SDR MASA2015120112584

- Difficulty date: December 1, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 2,482 hours, 1,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULTED, RESET POWER.
